# SDR ASOA201906307062

- Difficulty date: June 30, 2019
- Submitted: July 1, 2019
- Operation: Air carrier
- Aircraft: N14991
- Make and model: Emb EMB-145LR
- Aircraft serial: 145278
- Aircraft time: 44,156 hours, 33,886 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14520609005
- Condition: Corroded
- Location: Frames 23-30
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION,  FOUND THE R/H FLOOR SILL HAS FOUND CORROSION SPOTS BETWEEN FRAMES23 THRU 30. MAINTENANCE REMOVED AND REPLACED THE FLOOR SILL AT FRAMES 23 THRU 30 IAW EMB 145 SRM.51-40-02.
